# SDR DL75E081478

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 39,477 hours, 13,348 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM MID GALLEY, F/O SIDE COFFEE POT HAD TO PULL C/B.  CHECKED COFFEEMAKER LOCATED ON MID GALLEY F/O SIDE. OPS NORMAL.  FOUND SMELL DUE TO DIRTY HOTPLATE.  CLEANED SAME, OPS NORMAL.
